# SDR C2XA03BT002

- Difficulty date: January 1, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- System (JASC): 2300 · Communications System
- Part: Speaker
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO4097, CREW REPORTED, "SMOKE SMELL COMING FLIGHT ATTENDANTS PA IN FRONT". MAINTENANCE INSPECTED WIRES FOR FLIGHT ATTENDANTS PA AND SPEAKERS. DID NOT FIND ANY SIGN OF BURNING. OPS. CHECKED GOOD. IAW EMB145 MM #23-32-00.
